RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 51, Number 3, Pages 389–402 (Mi tmf2429)  

This article is cited in 3 scientific papers (total in 3 papers)

A new proof and generalization of the Bogolyubov–Ruelle theorem

V. A. Zagrebnov


Abstract: A new proof of the Bogolyubov–Ruelte theorem based on the general properties of a dual pair of Banach spaces $\langle'E_\xi, E_\xi\rangle$ is proposed. The new proof makes it possible to Lake into account readily the case of nonempty boundary conditions and extend the assertion of the theorem to a domain which includes the standard disk of analyticity with respect to the activity.

Full text: PDF file (1686 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 51:3, 570–579

Bibliographic databases:

Received: 30.03.1981

Citation: V. A. Zagrebnov, “A new proof and generalization of the Bogolyubov–Ruelle theorem”, TMF, 51:3 (1982), 389–402; Theoret. and Math. Phys., 51:3 (1982), 570–579

Citation in format AMSBIB
\Bibitem{Zag82}
\by V.~A.~Zagrebnov
\paper A~new proof and generalization of the Bogolyubov--Ruelle theorem
\jour TMF
\yr 1982
\vol 51
\issue 3
\pages 389--402
\mathnet{http://mi.mathnet.ru/tmf2429}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=674788}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 51
\issue 3
\pages 570--579
\crossref{https://doi.org/10.1007/BF01017278}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PW67500010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2429
  • http://mi.mathnet.ru/eng/tmf/v51/i3/p389

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Gonchar, “Solvability of a class of systems of infinite-dimensional integral equations and their application in statistical mechanics”, Theoret. and Math. Phys., 64:3 (1985), 949–959  mathnet  crossref  mathscinet  isi
    2. I. G. Brankov, V. A. Zagrebnov, N. S. Tonchev, “Description of limit gibbs states for Curie–Weiss–Ising model”, Theoret. and Math. Phys., 66:1 (1986), 72–80  mathnet  crossref  mathscinet  isi
    3. R. Gelerak, “Equilibrium equations for the class of continuous systems with positive-definite two-body interaction”, Theoret. and Math. Phys., 67:2 (1986), 507–517  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:285
    Full text:93
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021